# SDR SWAA2022060916733

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOME LIGHT ON FLIGHT DECK DOES NOT ILLUMINATE DURING TEST.<[01] RELAMPED EMERGENCY DOME LIGHT ON FLIGHT DECK PER AMM 33-14-00-960-804; PERFORMED TEST OF FLIGHT DECK EMERGENCY DOME LIGHT PER AMM 33-51-00-710-801 STEP 2.D(1) THRU STEP 2.D(3)1); NO DEFECTS NOTED;
